Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SMARZEWSKI R")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30

  • Page / 2

Export

Selection :

  • and

A METHOD FOR SOLVING THE VOLTERRA INTEGRAL EQUATION OF THE FIRST KIND.SMARZEWSKI R.1976; ZASTOSOW. MAT.; POLSKA; DA. 1976; VOL. 15; NO 1; PP. 117-123; ABS. POL.; BIBL. 5 REF.Article

DETERMINATION OF CHEBYSHEV APPROXIMATIONS BY NONLINEAR ADMISSIBLE SUBSETSSMARZEWSKI R.1983; JOURNAL OF APPROXIMATION THEORY; ISSN 0021-9045; USA; DA. 1983; VOL. 37; NO 1; PP. 69-88; BIBL. 7 REF.Article

SOME REMARKS ON NONLINEAR CHEBYSHEV APPROXIMATION TO FUNCTIONS DEFINED ON NORMAL SPACESSMARZEWSKI R.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 24; NO 2; PP. 169-175; BIBL. 7 REF.Article

CHEBYSHEV ADDITIVE WEIGHT APPROXIMATION BY MAXIMAL FAMILIESSMARZEWSKI R.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 3; PP. 195-202; BIBL. 9 REF.Article

NONLINEAR CHEBYSHEV APPROXIMATIONS HAVING RESTRICTED RANGESSMARZEWSKI R.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 1; PP. 56-64; BIBL. 6 REF.Article

Finite extremal characterization of strong uniqueness in normed spacesSMARZEWSKI, R.Journal of approximation theory. 1990, Vol 62, Num 2, pp 213-222, issn 0021-9045Article

GENERALIZED ISOTONE APPROXIMATION AND RELATED TOPICSSMARZEWSKI R.1982; J. MATH. ANAL. APPL.; ISSN 0022-247X; USA; DA. 1982; VOL. 87; NO 2; PP. 332-353; BIBL. 18 REF.Article

ON CHARACTERIZATION OF NON-LINEAR BEST CHEBYSHEV APPROXIMATIONSSMARZEWSKI R.1980; COLLOQ. MATH.; POL; DA. 1980 PUBL. 1981; VOL. 43; NO 1; PP. 111-116; BIBL. 7 REF.Article

CHARACTERIZATION OF OPTIMAL POLYNOMIAL AND RATIONAL STARTING APPROXIMATIONS.SMARZEWSKI R.1977; ZASTOSOW. MAT.; POLSKA; DA. 1977; VOL. 15; NO 4; PP. 511-515; ABS. POL.; BIBL. 3 REF.Article

Strong unicity of order 2 in C(T)SMARZEWSKI, R.Journal of approximation theory. 1989, Vol 56, Num 3, pp 306-315, issn 0021-9045Article

On nonexistence of strongly unique best approximationsSMARZEWSKI, R.Journal of mathematical analysis and applications. 1989, Vol 142, Num 1, pp 35-39, issn 0022-247XArticle

DETERMINATION OF THE SOLUTION OF ABEL INTEGRAL EQUATIONSMALINOWSKI H; SMARZEWSKI R.1980; ZASTOSOW. MAT.; POL; DA. 1980; VOL. 16; NO 4; PP. 665-670; ABS. POL; BIBL. 2 REF.Article

A NUMERICAL METHOD FOR SOLVING THE ABEL INTEGRAL EQUATIONMALINOWSKI H; SMARZEWSKI R.1978; ZASTOSOW. MAT.; POL; DA. 1978; VOL. 16; NO 2; PP. 275-281; ABS. POL; BIBL. 8 REF.Article

Strong coapproximation in Banach spacesSMARZEWSKI, R.Journal of approximation theory. 1988, Vol 55, Num 3, pp 296-303, issn 0021-9045Article

Strong uniqueness of best approximations in an abstract L1 spaceSMARZEWSKI, R.Journal of mathematical analysis and applications. 1988, Vol 136, Num 2, pp 347-351, issn 0022-247XArticle

Strongly unique best approximation in Banach spaces. IISMARZEWSKI, R.Journal of approximation theory. 1987, Vol 51, Num 3, pp 202-217, issn 0021-9045Article

Strongly unique best approximation in Banach spacesSMARZEWSKI, R.Journal of approximation theory. 1986, Vol 47, Num 3, pp 184-194, issn 0021-9045Article

X-splines of odd degreeSMARZEWSKI, R.Journal of approximation theory. 1985, Vol 44, Num 4, pp 295-314, issn 0021-9045Article

QUADRATIC X-SPLINESBUJALSKA A; SMARZEWSKI R.1982; IMA J. NUMER. ANAL.; ISSN 0272-4979; GBR; DA. 1982; VOL. 2; NO 1; PP. 37-47; BIBL. 5 REF.Article

NUMERICAL SOLUTIONS OF A CLASS OF ABEL INTEGRAL EQUATIONSSMARZEWSKI R; MALINOWSKI H.1978; J. INST. MATH. APPL., LONDON; GBR; DA. 1978; VOL. 22; NO 2; PP. 159-170; BIBL. 17 REF.Article

A characterization of fixed point propertySMARZEWSKI, R.Nonlinear analysis. 1992, Vol 19, Num 3, pp 197-199, issn 0362-546XArticle

Asymptotic Chebyshev centersSMARZEWSKI, R.Journal of approximation theory. 1989, Vol 59, Num 3, pp 286-295, issn 0021-9045Article

On best approximation in Lp spacesSMARZEWSKI, R.Journal of approximation theory. 1987, Vol 49, Num 1, pp 93-98, issn 0021-9045Article

Strongly unique minimization of functionals in Banach spaces with applications to theory of approximation and fixed pointsSMARZEWSKI, R.Journal of mathematical analysis and applications. 1986, Vol 115, Num 1, pp 155-172, issn 0022-247XArticle

DETERMINATION OF THE SOLUTION OF ABEL INTEGRAL EQUATIONS. IIMALINOWSKI H; SMARZEWSKI R.1980; ZAOTOSOW. MAT.; POL; DA. 1980; VOL. 16; NO 4; PP. 657-663; ABS. POL; BIBL. 2 REF.Article

  • Page / 2